MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number 00-1111-001-00
Health Effect - Clinical Code Pain (1994)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced intense pain overnight post gel-one injection.Another steroid injection was used and everything was normal later.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key9081256
Report Number0001822565-2019-04035
Device Sequence Number2138964
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(17)200715(10)0019F07G
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model Number00-1111-001-00
Device Catalogue Number00111100100
Device Lot Number0019F07G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date04/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale